MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE RF 2 PROBES, 50-S; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER ENDOSCOPY-SAN JOSE RF 2 PROBES, 50-S; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 0279351250
Medical Device Problem Code Continuous Firing (1123)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the device was continuously firing.
 
Additional Manufacturer Narrative
Alleged failure: after an estimated 10 minutes, the probe could no longer be deactivated.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause/s could be due to the detachment of the suction tube to the suction shaft creates water to ingress into the handle where the electrical components are, causing a short circuit which in turn caused the unit to stop working or continuous activation.Inadequate gluing operation on the suction tube and suction shaft.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that the device was continuously firing.

Brand Name
RF 2 PROBES, 50-S
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key10515541
Report Number0002936485-2020-00368
Device Sequence Number17030680
Product Code GEI
UDI-Device Identifier07613327056983
UDI-Public07613327056983
Combination Product (Y/N)N
PMA/510(K) Number
K071859
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0279351250
Device Catalogue Number0279351250
Device Lot Number19228AE2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2020
Initial Date Received by Manufacturer 08/13/2020
Supplement Date Received by Manufacturer08/13/2020
Initial Report FDA Received Date09/10/2020
Supplement Report FDA Received Date10/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1